# SDR 2010FA0001204

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Aircraft: N202CF
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 2,788 hours, 6,882 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,589 hours, 5,907 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS26574012L
- Condition: Shorted
- Location: Cockpit
- Part time: 2,788 hours, 6,882 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT THE SAS NR1 , NR1 INVERTER AND THE NR2 ECU FAILED DURING FLIGHT. THE PILOT MADE A PRECAUTIONARY LANDING AT AIRPORT WITH OUT INCIDENT. AFTER TROUBLESHOOTING THE DISCREPANCY THE MECHANIC FOUND THAT THE EMERGENCY BUS CIRCUIT BREAKER SHORTED OUT WHICH SHORTED OUT THE HSI INDICATOR AND THE K8601 RELAY AFTER REPLACING COMPONENTS OPS CHECK WAS GOOD.
